# SDR ZW0A0107201

- Difficulty date: August 20, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 43,389 hours, 9,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80731
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS INOPERATIVE AT THE LEFT REAR LAV.  REPLACED THE LAMP. CHECK-C 1-27-01 LAX.  --CLOSED---
